# SDR USAA950136

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 947-1006
- Part time: 27,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 5 SQUARE INCHES OF CORROSION BS 947 TO BS 1006.  REPAIRED PER SRM 51-10-2 AND SRM 51-10-11.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
